en
Scientific article
English

Probability distribution of magnetization in the one-dimensional Ising model: effects of boundary conditions

Published inJournal of physics. A, mathematical and general, vol. 37, no. 5, p. 1465-1478
Publication date2004-02-06
First online date2004-01-19
Abstract

Finite-size scaling functions are investigated both for the mean-square magnetization fluctuations and for the probability distribution of the magnetization in the one-dimensional Ising model. The scaling functions are evaluated in the limit of the temperature going to zero (T → 0), the size of the system going to infinity (N) while N[1 − tanh(J/kBT)] is kept finite (J being the nearest neighbour coupling). Exact calculations using various boundary conditions (periodic, antiperiodic, free, block) demonstrate explicitly how the scaling functions depend on the boundary conditions. We also show that the block (small part of a large system) magnetization distribution results are identical to those obtained for free boundary conditions.

eng
Citation (ISO format)
ANTAL, T., DROZ, Michel, RÁCZ, Zoltan. Probability distribution of magnetization in the one-dimensional Ising model: effects of boundary conditions. In: Journal of physics. A, mathematical and general, 2004, vol. 37, n° 5, p. 1465–1478. doi: 10.1088/0305-4470/37/5/001
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0305-4470
19views
0downloads

Technical informations

Creation02/12/2024 10:46:19 AM
First validation02/19/2024 2:55:09 PM
Update time02/19/2024 2:55:09 PM
Status update02/19/2024 2:55:09 PM
Last indexation02/19/2024 2:55:29 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack